# SDR ASAA1149814

- Difficulty date: May 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 691521728
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LT SIDEWALL SUPPORT BRACKET FORWARD OF BS 500 ABOVE STR 22L HAS CORROSION ON UPPER SURFACE.  REMOVED AND REPLACED SUPPORT BRACKET IAW B737 400 SRM 51 40 02.
